Note on an elementary inequality and its application to the regularity of p-harmonic functions

Show full item record



Permalink

http://hdl.handle.net/10138/340221

Citation

Sarsa , S 2021 , ' Note on an elementary inequality and its application to the regularity of p-harmonic functions ' , Annales Fennici Mathematici , vol. 47 , no. 1 , pp. 139–153 . https://doi.org/10.54330/afm.112699

Title: Note on an elementary inequality and its application to the regularity of p-harmonic functions
Author: Sarsa, Saara
Contributor organization: Department of Mathematics and Statistics
Geometric Analysis and Partial Differential Equations
Date: 2021-12-09
Language: eng
Number of pages: 15
Belongs to series: Annales Fennici Mathematici
ISSN: 2737-0690
DOI: https://doi.org/10.54330/afm.112699
URI: http://hdl.handle.net/10138/340221
Subject: 111 Mathematics
p-harmonic function
Sobolev regularity
elementary inequality
Peer reviewed: Yes
Rights: cc_by_nc
Usage restriction: openAccess
Self-archived version: publishedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
112699_Article_Text_215935_1_10_20211209.pdf 247.2Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record